Alert archive / Oklahoma / Wind Advisories in 2017
Wind Advisory 6, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Mar 22, 2017, 8:40 PM CDT for 8 counties in Texas; 37 counties in Oklahoma. It took effect at Mar 23, 2017, 12:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 22, 2017, 8:40 PM CDT (01:40 UTC)
- In effect from
- Mar 23, 2017, 12:00 PM CDT
- Expired
- Mar 24, 2017, 4:00 AM CDT
- In force
- 16 hr
- Issued by
- NWS Norman, OK
All 45 counties
Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Grant County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Jefferson County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Logan County, OK, Love County, OK, Major County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 99 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
278 WWUS74 KOUN 230140 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 840 PM CDT Wed Mar 22 2017 OKZ004>006-009>011-014>016-021-022-033>036-240100- /O.NEW.KOUN.WI.Y.0006.170323T1700Z-170324T0100Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Beckham-Washita-Harmon-Greer-Kiowa-Jackson- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, and Altus 840 PM CDT Wed Mar 22 2017 ...WIND ADVISORY IN EFFECT FROM NOON TO 8 PM CDT THURSDAY... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from noon to 8 PM CDT Thursday. * TIMING...Noon until 8 PM. * WINDS...30 to 35 mph. Gusts 45 to 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
4 follow-up statements
290 WWUS74 KOUN 230907 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 407 AM CDT Thu Mar 23 2017 OKZ007-008-012-013-017>019-023>025-027>029-037>041-044>046-050- TXZ083>090-232215- /O.EXB.KOUN.WI.Y.0006.170323T1700Z-170324T0500Z/ Grant-Kay-Garfield-Noble-Blaine-Kingfisher-Logan-Caddo-Canadian- Oklahoma-Grady-McClain-Cleveland-Tillman-Comanche-Stephens-Garvin- Murray-Cotton-Jefferson-Carter-Love-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer-Clay- Including the cities of Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Enid, Perry, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Anadarko, Hinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Chickasha, Tuttle, Purcell, Newcastle, Blanchard, Norman, Moore, Frederick, Lawton, Duncan, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Walters, Temple, Waurika, Ringling, Ryan, Ardmore, Marietta, Thackerville, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 407 AM CDT Thu Mar 23 2017 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from noon today to midnight CDT tonight. * TIMING...Noon until midnight. * WINDS...25 to 30 mph. Gusts 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004>006-009>011-014>016-021-022-033>036-232215- /O.EXT.KOUN.WI.Y.0006.170323T1700Z-170324T0500Z/ Harper-Woods-Alfalfa-Ellis-Woodward-Major-Roger Mills-Dewey- Custer-Beckham-Washita-Harmon-Greer-Kiowa-Jackson- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Elk City, Sayre, Cordell, Burns Flat, Sentinel, Hollis, Mangum, Granite, Hobart, Snyder, and Altus 407 AM CDT Thu Mar 23 2017 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO MIDNIGHT CDT TONIGHT... * TIMING...Noon until 8 PM. * WINDS...30 to 35 mph. Gusts 45 to 50 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
250 WWUS74 KOUN 240228 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 928 PM CDT Thu Mar 23 2017 OKZ021>023-027-033>039-044-045-TXZ083>090-241030- /O.NEW.KOUN.WI.Y.0007.170324T1500Z-170325T0000Z/ /O.CON.KOUN.WI.Y.0006.000000T0000Z-170324T0500Z/ Beckham-Washita-Caddo-Grady-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Cotton-Jefferson-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer-Clay- Including the cities of Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Chickasha, Tuttle, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Walters, Temple, Waurika, Ringling, Ryan, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 928 PM CDT Thu Mar 23 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from 10 AM to 7 PM CDT Friday. * TIMING...until midnight tonight. Also from 10 AM to 7 PM Friday. * WINDS...30 to 35 mph. Gusts 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004>019-024-025-028-029-040-041-046-050-240500- /O.CON.KOUN.WI.Y.0006.000000T0000Z-170324T0500Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Canadian- Oklahoma-McClain-Cleveland-Garvin-Murray-Carter-Love- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Yukon, Concho, El Reno, Mustang, Oklahoma City, Purcell, Newcastle, Blanchard, Norman, Moore, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ardmore, Marietta, and Thackerville 928 PM CDT Thu Mar 23 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * TIMING...Until midnight. * WINDS...25 to 35 mph. Gusts 40 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
686 WWUS74 KOUN 240422 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 1122 PM CDT Thu Mar 23 2017 OKZ021>023-027-033>039-044-045-TXZ083>090-241230- /O.EXT.KOUN.WI.Y.0006.000000T0000Z-170324T0900Z/ /O.CON.KOUN.WI.Y.0007.170324T1500Z-170325T0000Z/ Beckham-Washita-Caddo-Grady-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Cotton-Jefferson-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer-Clay- Including the cities of Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Chickasha, Tuttle, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Walters, Temple, Waurika, Ringling, Ryan, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 1122 PM CDT Thu Mar 23 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY... * TIMING...Until 4 am Friday Morning... And from 10 AM to 7 PM Friday. * WINDS...30 to 35 mph. Gusts 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004>019-024-025-028-029-040-041-046-050-240900- /O.EXT.KOUN.WI.Y.0006.000000T0000Z-170324T0900Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Canadian- Oklahoma-McClain-Cleveland-Garvin-Murray-Carter-Love- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Cheyenne, Hammon, Seiling, Vici, Taloga, Leedey, Weatherford, Clinton, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, Guthrie, Yukon, Concho, El Reno, Mustang, Oklahoma City, Purcell, Newcastle, Blanchard, Norman, Moore, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ardmore, Marietta, and Thackerville 1122 PM CDT Thu Mar 23 2017 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CDT FRIDAY... * TIMING...Until midnight. * WINDS...30 to 35 mph. Gusts 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Kurtz
585 WWUS74 KOUN 240918 NPWOUN URGENT - WEATHER MESSAGE National Weather Service Norman OK 418 AM CDT Fri Mar 24 2017 OKZ014-016-024-025-028-029-040-041-046-050-241730- /O.EXP.KOUN.WI.Y.0006.000000T0000Z-170324T0900Z/ /O.EXA.KOUN.WI.Y.0007.170324T1500Z-170325T0000Z/ Roger Mills-Custer-Canadian-Oklahoma-McClain-Cleveland-Garvin- Murray-Carter-Love- Including the cities of Cheyenne, Hammon, Weatherford, Clinton, Yukon, Concho, El Reno, Mustang, Oklahoma City, Purcell, Newcastle, Blanchard, Norman, Moore, Pauls Valley, Lindsay, Wynnewood, Sulphur, Davis, Ardmore, Marietta, and Thackerville 418 AM CDT Fri Mar 24 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... The National Weather Service in Norman has issued a Wind Advisory, which is in effect from 10 AM this morning to 7 PM CDT this evening. * TIMING...Mid-morning until early evening. * WINDS...30 to 35 mph. Gusts 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ021>023-027-033>039-044-045-TXZ083>090-241730- /O.EXP.KOUN.WI.Y.0006.000000T0000Z-170324T0900Z/ /O.CON.KOUN.WI.Y.0007.170324T1500Z-170325T0000Z/ Beckham-Washita-Caddo-Grady-Harmon-Greer-Kiowa-Jackson-Tillman- Comanche-Stephens-Cotton-Jefferson-Hardeman-Foard-Wilbarger- Wichita-Knox-Baylor-Archer-Clay- Including the cities of Elk City, Sayre, Cordell, Burns Flat, Sentinel, Anadarko, Hinton, Chickasha, Tuttle, Hollis, Mangum, Granite, Hobart, Snyder, Altus, Frederick, Lawton, Duncan, Walters, Temple, Waurika, Ringling, Ryan, Quanah, Crowell, Vernon, Sheppard AFB, Wichita Falls, Munday, Knox City, Seymour, Archer City, Holliday, Lakeside City, Scotland, and Henrietta 418 AM CDT Fri Mar 24 2017 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * TIMING...Mid-morning until early evening. * WINDS...30 to 35 mph. Gusts 45 mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds greater than 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ OKZ004>013-015-017>019-241030- /O.EXP.KOUN.WI.Y.0006.000000T0000Z-170324T0900Z/ Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Dewey-Blaine-Kingfisher-Logan- Including the cities of Buffalo, Laverne, Alva, Cherokee, Helena, Carmen, Medford, Pond Creek, Lamont, Wakita, Ponca City, Blackwell, Shattuck, Arnett, Gage, Fargo, Woodward, Fairview, Enid, Perry, Seiling, Vici, Taloga, Leedey, Watonga, Geary, Okeene, Kingfisher, Hennessey, Okarche, and Guthrie 418 AM CDT Fri Mar 24 2017 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Mar 22, 6:47 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Mar 22, 6:47 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Norman OK 647 PM CDT Wed Mar 22 2017 .AVIATION...23/00Z TAF Issuance... MVFR ceilings will continue to evolve across portions of central and eastern Oklahoma this evening. Given the past 24 hours, guidance appears to be over-doing MVFR and IFR ceilings across the region overnight through Thursday morning. Therefore, decided not to be as aggressive, given satellite and obs trends, with IFR, dropping most locations to MVFR for several hours beginning early Thursday morning. Strong southerly Winds will be a large factor, especially in western and northwestern Oklahoma. Sustained winds of 15 to 25 kts are possible, beginning around dawn and through the day, with gusts approaching 25 to 30 kts. The strongest winds will likely occur in northwestern Oklahoma, impacting KGAG/KWWR, with gusts potentially reaching 35 kts in the afternoon, tomorrow. Kurtz && .PREV DISCUSSION... /issued 321 PM CDT Wed Mar 22 2017/ DISCUSSION... Short term concerns include low stratus across the area overnight and possibly some fog across northwest Oklahoma. Forecast soundings show potential for deep enough saturation for the possibility of drizzle across north-central Oklahoma late in the night. Southerly flow will strengthen significantly tomorrow with near advisory level winds possible across western Oklahoma. Fire weather will become a concern (see Fire Weather section below). Deep closed low will approach from the west tomorrow and moisture/instability and forcing will be favorable for convection to form in the Panhandles late in the day. Thunderstorms will consolidate and move east entering our area during the evening and progressing across the area in a weakened state overnight. Meridional flow will not favor particularly steep lapse rates and with diabatic cooling overnight, instability should be too weak to support a sustained severe weather threat. Some increase in convection may occur as early as late Friday morning within a low-level theta-e ridge, and especially by afternoon across eastern Oklahoma. Some redevelopment is possible further west in a narrow corridor of weak instability that may develop during the afternoon, and if this happens storms would be confined east of I-35. Some could be severe, especially if instability is able to rise to levels higher than model guidance currently indicate. Otherwise, some showers in wrap around moisture are possible across northwest Oklahoma. Further south dry/windy conditions will bring fire weather concerns across southwest Oklahoma and western north Texas during the afternoon. The next in a series of shortwave troughs will arrive Sunday and interact with rapidly returning moisture and a destabilizing atmosphere. Thunderstorms, some severe, are expected Sunday. Synoptic scale differences in model guidance limit confidence in a more significant severe weather episode at this time but given the degree of shear and potentially instability, trends will need to carefully be monitored. GFS and its ensembles are much more closed off than the ECMWF with the system that will affect the area mid week, so confidence is low. We were fairly broad brush with precipitation probabilities Tuesday and Wednesday. This pattern would support thunderstorms and potentially some severe weather. FIRE WEATHER... Elevated to near critical fire weather conditions are expected across much of the area tomorrow afternoon, with the greatest potential for initial attack type fire activity across western Oklahoma and western north Texas where RH values will be lowest. Forecast soundings show considerable dry layer between 850 and 700 mb that could support lower RH values than currently forecast. This needs to be monitored as it could increase the fire concern tomorrow. Near critical to possibly critical fire weather conditions could develop across western north Texas and possibly southwest Oklahoma Friday depending on the position of wrap around moisture and associated higher RH values. Winds will be sufficiently strong though. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 57 80 59 74 / 0 0 50 30 Hobart OK 57 81 55 73 / 0 0 50 10 Wichita Falls TX 60 83 59 78 / 0 0 40 30 Gage OK 50 82 52 67 / 10 10 70 30 Ponca City OK 53 79 60 75 / 20 20 40 50 Durant OK 59 79 61 73 / 10 0 20 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 09/04
Hazardous weather outlook, Mar 22, 3:21 PM CDT, 5 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 321 PM CDT Wed Mar 22 2017 OKZ004>048-050>052-TXZ083>090-232030- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 321 PM CDT Wed Mar 22 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... .Thunderstorms... Thunderstorm chances will increase Thursday evening and overnight, especially across western Oklahoma and western north Texas. Although severe storms are not expected Thursday night, some may be strong and produce wind gusts up to 50 mph as well as small hail. Strong to severe thunderstorms will be possible on Friday, especially along and east of a line from Ponca City to Oklahoma City to Marietta. If severe storms occur, damaging winds and large hail would be possible Friday afternoon. Thunderstorm chances will linger Friday night across part of the area, though no severe storms are expected. Strong to severe thunderstorms may be possible again Sunday afternoon and evening as another system moves across the region. Thunderstorm chances may return on Tuesday. .Fire Weather... Elevated to near critical fire weather conditions will be possible Thursday afternoon and evening with near critical to critical conditions possible Friday afternoon and evening due to windy conditions and decreasing humidity levels. Western Oklahoma and western north Texas have the greatest chances for near critical fire weather conditions Thursday. On Friday, critical conditions will be possible in parts of southwest Oklahoma and western north Texas. .Strong Winds... Strong winds will likely develop both Thursday and Friday during the afternoon and evening hours, especially in western Oklahoma and western north Texas. Some gusts in the 40 to 50 mph range may be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 4:18 AM CDT | Fire Weather Watch | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 24 hr |
Nearby
Wind Advisories in Oklahoma, 2017Wind Advisories in Texas, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.